# SDR ASAA1057264

- Difficulty date: January 20, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 9,105 hours, 2,764 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 17410802
- Part serial: AC00585
- Condition: Defective
- Location: Cockpit
- Part time: 9,085 hours, 2,760 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O`S CDU HAS A BARELY OPERABLE LINE SELECT KEY.  R 1 MUST BE PUSHED MANY TIMES IN ORDER TO SELECT INTERFACE WITH THE FMC.  REMOVED AND REPLACED F/O'S FMC MCDU, OPS CHECK GOOD REF MM 34 61 01.
